×

Found 4,243 Documents (Results 1–100)

100
MathJax

Backward iterations for solving integral equations with polynomial nonlinearity. (English. Russian original) Zbl 07584669

Vestn. St. Petersbg. Univ., Math. 55, No. 1, 16-26 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 23-36 (2022).
MSC:  45Gxx 65Rxx 65Cxx
PDF BibTeX XML Cite
Full Text: DOI

On the solution of generalized Lyapunov equations for a class of continuous bilinear time-varying systems. (English. Russian original) Zbl 07578841

Autom. Remote Control 83, No. 5, 677-691 (2022); translation from Avtom. Telemekh. 2022, No. 5, 7-25 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the stability of integral manifolds of a system of ordinary differential equations in the critical case. (English. Russian original) Zbl 07538694

J. Math. Sci., New York 262, No. 6, 825-834 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 61-70 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Observer-aided output feedback synthesis as an optimization problem. (English. Russian original) Zbl 1489.93036

Autom. Remote Control 83, No. 3, 303-324 (2022); translation from Avtom. Telemekh. 2022, No. 3, 7-32 (2022).
MSC:  93B53 49N35 93C05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software